MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14503/thij-16-6073

Медицинская библиотека · Texas Heart Institute journal · 2017

Dabigatran-Induced Spontaneous Hemopericardium and Cardiac Tamponade.

Jelani Qurat-Ul-Ain, Gordon Ram, Schussheim Adam

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Four novel oral anticoagulant agents are currently available for the prevention and treatment of thromboembolic events in patients with nonvalvular atrial fibrillation. We present an unusual case of spontaneous hemopericardium and tamponade in an 87-year-old man with atrial fibrillation who was taking one such agent, dabigatran, as thromboprophylaxis. Our case highlights both a rare bleeding complication of dabigatran use and the effectiveness of idarucizumab, its newly approved reversal agent. Especially in elderly patients, we recommend that clinicians evaluate risk factors, closely monitor patient status, and consider alternatives to the newer anticoagulants when the risk of bleeding is high.

Для цитирования: Jelani Qurat-Ul-Ain, Gordon Ram, Schussheim Adam. Dabigatran-Induced Spontaneous Hemopericardium and Cardiac Tamponade.. Texas Heart Institute journal. 2017. DOI: 10.14503/thij-16-6073.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.